Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

On AdS5 x s5 string s-matrix


Frolov,  Sergey
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Publisher version), 121KB

Supplementary Material (public)
There is no public supplementary material available

Arutyunov, G., & Frolov, S. (2006). On AdS5 x s5 string s-matrix. Physics Letters B, 639(3-4), 378-382.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-4BEE-E
Recently two interesting conjectures about the string S-matrix on AdS5×S5 have been made. First, assuming the existence of a Hopf algebra symmetry Janik derived a functional equation for the dressing factor of the quantum string Bethe ansatz. Second, Hernández and López proposed an explicit form of Click to view the MathML source correction to the dressing factor. In this Letter we show that in the strong coupling expansion Janik's equation is solved by the dressing factor up to the order of its validity. This observation provides a strong evidence in favor of a conjectured Hopf algebra symmetry for strings in AdS5×S5 as well as the perturbative string S-matrix.